ITEM METADATA RECORD
Title: Orthogonal polynomials in the normal matrix model with a cubic potential
Authors: Bleher, Pavel ×
Kuijlaars, Arno #
Issue Date: 20-Jun-2012
Publisher: Academic Press
Series Title: Advances in Mathematics vol:230 issue:3 pages:1272-1321
Abstract: We consider the normal matrix model with a cubic potential. The model is ill-defined, and in order to regularize it, Elbau and Felder introduced a model with a cut-off and corresponding system of orthogonal polynomials with respect to a varying exponential weight on the cut-off region on the complex plane. In the present paper we show how to define orthogonal polynomials on a specially chosen system of infinite contours on the complex plane, without any cut-off, which satisfy the same recurrence algebraic identity that is asymptotically valid for the orthogonal polynomials of Elbau and Felder.
ISSN: 0001-8708
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
BleherKuijlaars-AdvancesMath-2012.pdfOA article Published 455KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science